Israel Journal of Mathematics

, Volume 96, Issue 2, pp 299–340

Algebras of odd degree with involution, trace forms and dihedral extensions

  • Darrell E. Haile
  • Max-Albert Knus
  • Markus Rost
  • Jean-Pierre Tignol
Article

DOI: 10.1007/BF02937309

Cite this article as:
Haile, D.E., Knus, MA., Rost, M. et al. Israel J. Math. (1996) 96: 299. doi:10.1007/BF02937309

Copyright information

© Hebrew University 1996

Authors and Affiliations

  • Darrell E. Haile
    • 1
  • Max-Albert Knus
    • 2
  • Markus Rost
    • 3
  • Jean-Pierre Tignol
    • 4
  1. 1.Department of MathematicsIndiana UniversityBloomingtonUSA
  2. 2.Department MathematikETH-ZentrumZürichSwitzerland
  3. 3.NWFI-MathematikUniversität RegensburgRegensburgGermany
  4. 4.Institut de Mathématique Pure et AppliquéeUniversité Catholique de LouvainLouvain-La-NeuveBelgium